Jump to content

Very depressed and didn't realize this is from benzo reduction?


[Th...]

Recommended Posts

I am very depressed the last couple of days.  I have cut xanax from 0.5 3 x a day to .375 a day.  This is not easy.  I didn't realize cutting the medications could make us depressed.  I also find sometimes you are more lonely in a crowd than when you are home.

 

The depression today was very bad.  I don't usually tell my friends as I think they get tired of hearing it. 

 

Oh well if this is the way to stop the xanax, I will have to do this.

 

Gail  "This too shall pass"

Link to comment
Share on other sites

I'm sorry you are feeling so down, Gail.  :therethere:  Taking benzos can also cause depression so at least you are on your way to healing by tapering.  You have made great progress in your taper from a tough benzo.  I admire your grit.  :thumbsup:
Link to comment
Share on other sites

[5f...]

Gail,

 

I, too get the depression. It's not you, it is the xanax.

The induced depression it causes (Or any benzo). can be gripping.

I think you're doing very well with your taper in all.

:mybuddy:

 

Hang in there, and keep up what you have been doing.

 

S#

Link to comment
Share on other sites

Thanks Beeper and Sigma0123.  I didn't realize the depression would get really bad while tapering.  Any idea why?  It is really bad. 

 

I feel kinda' better knowing that it is from the withdrawal?  I understand why some people don't complete their taper and go back to the benzos.  I won't do that as I am too stubborn.

Once I make up my mind to do something, I do it.  No one said this would be easy.

 

Thanks again.

 

Gail  "This too shall pass"

Link to comment
Share on other sites

Hi Thunder,

 

I've been tapering from Klonapin and initially felt like my depression had lifted a bit.  However, the last few days I have also been feeling really down.  It's hard to remind ourselves that it's the benzos. 

 

I hope you feel better soon.

 

Take care,

NYClady

Link to comment
Share on other sites

Hi NYClady,

 

Nice to meet you.  Thanks for responding and hoping you feel better also.  If it is from the benzos withdrawal, it is tempting to go back up instead of taper.  I guess we will have to go through this to get to the other side.

 

Gail  "This too shall pass"

Link to comment
Share on other sites

Hi NYClady,

 

I started reading your blog and noticed you are also having suicide ideation.  I have also and didn't want to mention that....don't know why....is this all really worth it?  I hope so....

the doctors who prescribed these medications should have to answer to someone.

 

 

Gail  "This too shall pass"

 

Link to comment
Share on other sites

Hi Gail,

 

The thoughts of suicide can be really disturbing but they will pass, all the dreadful thoughts eventually go away. It's really important to try to remember that it's the drug and the system trying to right itself again. I know it can be very trying and scary at times but it really will go away.

 

Be strong  :thumbsup: 

Link to comment
Share on other sites

Thanks Star104.  I noticed you were on xanax for over twenty years and managed to stop it.

That is great and took a lot of courage.  I had suicide ideation before I started tapering.

I guess this is not helping.

 

I go to a very good therapist whom I like a lot. 

 

In fact, that is my favorite place to go.

 

Gail  "This too shall pass"

Link to comment
Share on other sites

Hi Thunder,

 

Yes the temptation to increase the benzo does cross my mind when I'm feeling really bad.  However, I felt really lousy before I started the taper, so there's no going back.

 

I hadn't had the SI (suicidal ideations for a while), but yesterday they came full force.  I thank the Lord, he gives me the strength not to give in to those horrible thoughts.

 

Today has been a much better day for me.  Now I have to decide if I'm going to taper again tomorrow on day 7.

 

Take care and hope you feel better soon,

 

NYClady

Link to comment
Share on other sites

Hi NYClady,

 

This is not an easy thing to do.  I am continuing to taper and am not going to cut for approximately another week as I was going to before that. 

I had S.I. thoughts a lot yesterday and hopefully they will subside today.

 

Good luck if you decide to taper today.  Hope you feel better also and we will win over these drugs.

 

Gail  "This too shall pass"

Link to comment
Share on other sites

×
×
  • Create New...